# SDR A6WA2017110645395

- Difficulty date: November 1, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 32,037 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6003501252
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PRESSURE BULKHEAD ZEE ANGLE TO BS 625 FRAME INTERCOSTAL CRACKED OTBD OF RBL 36
